MathSciNet Relay Station
MathSciNet bibliographic data
MR1168332 60J65
Yor, Marc Sur les lois des fonctionnelles exponentielles du mouvement brownien, considérées en certains instants aléatoires. (French) [The laws of exponential functionals of Brownian motion, taken at various random times] C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), no. 12, 951–956.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement